# SDR DALA2023051904014

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 69,869 hours, 26,594 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 4L EXTERIOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: T/S PER B757 WDM 33-51 FOUND LOOSE TERMINAL AT 4L EXTERIOR DOOR EMERG LIGHT. RE-SECURE TERMINAL OPS CK GOOD. (4777113)
